Has anyone experienced increase in joint pain AFTER taking methotrexate? My husband takes MTX on Monday nights and has been doing so for 10 weeks. However, Sundays and Mondays his knees are always at their best (he's knees are his only joints that bother him currently). After taking his weekly MTX on Monday nights, Tuesday he has problems with his knees "locking up" and develops a Bakers Cyst on the back of his left knee. By Thursday or Friday they start feeling better and by Monday he is virtually pain-free. After taking his MTX again on Monday night he is back on the same cycle....pain Tuesdays and less as the week goes on. This has been happening for the last 4 weeks. Doctor feels it is a coincidence, but we're starting to feel there's something else that needs to be looked into, such as lowering his dosage (currently taking 15mg per week). Just want to see if anyone else has experienced anything like this. Hasn't had any other side effects while on MTX. Doctor has suggested giving him a cortisone shot to relieve the pain, but we aren't looking to mask the pain, but find the solution. Any suggestions are appreciated!!